The shape of kernel density estimates in higher dimensions


Mammen, Enno ; Konakov, Valentin


Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Mathematical Methods of Statistics
Volume: 6
Page range: 440 - 464
Place of publication: New York, NY
Publishing house: Allerton Press
ISSN: 1066-5307
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Konakov, Valentin (1997) The shape of kernel density estimates in higher dimensions. Mathematical Methods of Statistics New York, NY 6 440 - 464 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item